MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Axios?; unit, electrosurgical, endoscopic (with or without accessories)

BOSTON SCIENTIFIC CORPORATION Axios?; unit, electrosurgical, endoscopic (with or without accessories)
Model Number M00553650
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a1502 captures the reportable event of stent positioning issue.
 
Event or Problem Description
It was reported to boston scientific corporation that an axios stent and electrocautery enhanced delivery system was intended to be implanted transgastrically to treat a cyst during an endoscopic ultrasound (eus) procedure performed on (b)(6) 2026.The procedure went well and as expected until the last step.The axios flange was deployed and in the working channel of the scope, but when the physician pulled the scope back it pulled the stent out of place.The physician believes that the sheath was not completely off of the stent and still keeping it attached.The procedure was able to be completed by using another of the same device.There were no patient complications reported as a result of this event and fully recovered.

Brand Name
Axios?
Common Device Name
unit, electrosurgical, endoscopic (with or without accessories)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
+1(914)571-6918
MDR Report Key25661337
Report Number3005099803-2026-02618
Device Sequence Number14852177
Product Code KNS
UDI-Device Identifier08714729904595
UDI-Public(01)08714729904595(17)280309(10)38797221
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K233318
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00553650
Device Catalogue NumberM00553650
Device Lot Number0038797221
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/24/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2026
Supplement Date Received by Manufacturer07/13/2026
Not provided
Initial Report FDA Received Date06/29/2026
Supplement Report FDA Received Date08/05/2026
09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient Weight55 LB